Juvederm and tear troughs
At day 9 with this look, I truely believe it needs to be dissolved. Sorry to break the news. Firstly ULTRA PLUS is not the best in the Juvederm range for this area. If you do have access to VOLBELLA, its the better choice. If not, Restylane. Secondly, the filler should be placed in the deep plane, just above the bone, and not under the skin. Thirdly, we are aiming for a subtle not marked correction, or over correction can occur.
See a Board Certified Physician for the dissolving enzyme, and have the confidence to start over again.
All the best,
Dr Davin Lim
Laser and aesthetic dermatologist
Juvederm is a hydrophilic material. This means that it attacts water. When it is injected in an area of thin skin (like under the eyes) it attracts water over time and causes a water balloon like appearance. You can have injections of hyaluronidase to help dissolve the Juvederm. I would recommend getting a second opinion to make sure that this is exactly what you need. Good luck!
Tear Trough Fillers -- Try Cannulas; hylauronidase if unhappy
I suggest hyaluronidase injections to reverse the filler but if you want to wait and try conservative measures -- oral diuretics, finger tip massages and venus legacy treatments. Best, Dr. Emer.
Juvederm is not the go to filler for the under eye, "tear trough" area. Most skilled injectors would probably use Restylane there. your best bet it to have the Juvederm dissolved and then start over new. I would advise to maybe look into someone who is board certified.
Dissolving filler in the tear troughs
From the photographs, it appears that you have filler injected too superficially. Luckily this can be dissolved easily with hyaluronidase. If your doctor couldn't correctly identify the problem, it is probably a good idea to get a second opinion with an expert in facial injectables. It is always a good idea to see an expert the first time, it will save you money and problems.
It is difficult to say without seeing the issue in person but appears like the filler was placed too superficially. It needs to be dissolved by someone with expertise in the anatomy of the area. I would recommend making sure you see a board certified dermatologist or plastic surgeon who specializes in this. Our office is located nearby you.
Juvederm ultra plus is not my preferred product for the tear troughs. What you see is the filler. You might need to dissolve it and start over with something else like restylane.
Juvederm Ultra Plus to tear troughs
The tear trough area is a special case when it comes to dermal filler because the tissues swell so easily and are very thin. It is probably the most difficult area we treat.
I do believe you can have one or two hyaluronidase treatments, and then fill the tear troughs with Beletero or Restylane. Both of these fillers have rheologic characteristics that make them ideal for the tear trough area. Juvederm Ultra Plus would likely last longer than either of the other two, and on a rare occasion for this reason I have injected tiny amounts of this product deeply with great and long-lasting results, but it is less "forgiving" than the other two. Beletero, in my experience, is the most successful because it spreads like honey into all the large and small spaces between the connective tissue components without forming balls or lumps (it has low 'cohesivity') and does not swell much after injection.
All the best,
Tear Trough Hollowness Treatment
Tear trough hollowness is treated well in younger patients with good skin quality. The fillers should be fine HA's. Juvederm in general is not a good filler for that area as is is hydrophilic and draws fluid into the area. Over filling the area may cause that as well. Await 2-3 weeks and if still unhappy dissolve the filler with hyaluronidase.
I had Juvederm Ultra Plus injected in tear troughs to fill hollowness 9 days ago and the results are alarming. Need help
Thank you for your question and series of photographs. I would recommend allowing your results to mature for at least two weeks. The under-eye area is prone to swelling and palpability of filler material as a result of its thin tissues. If your results show no improvement, best to see your injector about possible dissolution of product material to restore your prior appearance.